Pregnancy And periods

Hi doctor, I had unprotected sex on 11th nd i took i pill in next 4 hours and aftr tht there ws bleeding bt that ws little brown in colour.. It continued for 6 days so this is a side effect or periods? Is there any chance of pregnancy And to be sure which home pregnancy kit i should use.
views-icons 15 Views Bookmark this Answer

Doctor Answers (1) on Pregnancy And periods

doctor profile image
Sharath Kumar K N Mandya | General Physician
Hello, if you had bleeding after taking I pill then there is very less chances of pregnancy. Nothing to worry. Your next period may going to be late and your regular period date is going to be change too. If you are worried about pregnancy you can use any urine pregnancy test kits available at medical stores to get your test.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?